# SDR SIMA20170521003

- Difficulty date: May 21, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 30,465 hours, 26,004 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 217072
- Part serial: 2936
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 BRAKE LEAKING.  REMOVED AND REPLACED THE BRAKE IAW W/C 32-600-14. LEAK CHECKED GOOD.
